# SDR CALA2021080401259

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,850 hours, 17,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE EMERGENCY BATTERY PACK LOCATION ROW 44BA. BATT. DID NOT HOLD CHARGE REMOVED AND REPLACED EMERGENCY BATTERY PACK LOCATED ROW 44BA REF. B767-322 AMM 33-51-07 REV 133
